Events 2017-18

Upcoming events

    • 15 Nov 2017
    • 8:30 AM - 1:15 PM
    • The Standard Insurance Center - Basement Auditorium
    Register

    Half-Day Health and Welfare Symposium

    The WP&BC Health and Welfare Symposium is one of the most significant and popular events of the year in Portland's benefits community and this year's event will be no different.  Get a clear view of the future with insights from industry experts. Please join us for this exciting and informative half-day session.

    WP&BC Health and Welfare Symposium

    Wednesday, November 15, 2017

    The Standard Insurance Center
    Basement Auditorium
    900 SW 5th Avenue
    Portland, OR 97204


    • 8:00am-8:30am: Breakfast
    • 8:30am-9:30am: Kristin DuVal, DDI Benefits: Consumer-Driven Healthcare: Health Savings Accounts, Health Flexible Spending Arrangements, and Health Reimbursement Arrangements
    • 15 minute break
    • 9:45am-10:45am:  Jeanine Ruby, Cigna: Prescription Drug Trends
    • 15 minute break
    • 11:00am-12:00pm: Christine Moehl, Saalfeld Griggs:  Nondiscrimination Rules and Creative Welfare Plan Design
    • 12:00pm-1:15pm: Lunch


    Free for members

    Registration fee: $75.00 for non members. If you would also like to register for the afternoon session for an additional $25.00, please use the code SECONDSESSION.

       
    • 15 Nov 2017
    • 12:00 PM - 5:00 PM
    • Standard Insurance Center Basement Auditorium
    Register

    Half-Day Retirement Conference

    WP&BC Retirement Conference

    Wednesday, November 15, 2017

    The Standard Insurance Center
    Basement Auditorium
    900 SW 5th Avenue
    Portland, OR 97204


    • 12:00pm-1:15pm: Lunch
    • 1:30pm-2:30pm: Becker Capital -  Becker Capital - Capital Markets Update
    • 15 minute break
    • 2:45pm-3:45pm - Greg Koleno - What type of due diligence you should consider when choosing a Target Date Family
    • 15 minute break
    • 4:00pm-5:00pm - Utilizing a Defined Benefit Plan in Business Transitions. Presented by Karen Dunn, EA, MSPA, QPA.
    •  

    Free for members

    Registration fee: $75.00 for non members. If you are registered for the morning session, register for the afternoon session an additional $25.00, please use the code SECONDSESSION.

       


Western Pension & Benefits Council Portland Chapter

Proud partners with professional accreditations for continuing education



Powered by Wild Apricot Membership Software